"Nonuniform Effective Temperatures in Ising Models on Tangled Chains" by J.C. Lee, James M. Stephens et al.
 

Nonuniform Effective Temperatures in Ising Models on Tangled Chains

Document Type

Article

Publication Date

9-15-1990

Department

Physics and Astronomy

School

Mathematics and Natural Sciences

Abstract

Exact solutions are presented for the partition function of a tangled Ising chain in a magnetic field. The tangled geometry introduces additional bonds at knots that couple otherwise distant pairs of spins across (not along) the chain. These additional bonds are introduced as a form of perfectly correlated disorder, and then their effects on the spin correlation are studied.

Publication Title

Physica A: Statistical Mechanics and its Applications

Volume

167

Issue

3

First Page

749

Last Page

755

Find in your library

Share

COinS